# SDR UPS04442000

- Difficulty date: February 28, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1241 WING REAR SPAR LEFT UPPER CHORD FOUND CORROSION AT HOLE NR 9 APPROX  0.030 INCH DEPTH.  BS 1241 WING REAR SPAR LEFT UPPER CHORD BOLT HOLE NR 9 CORROSION REMOVED NDT INSPECTED RESULT CORROSION FREE.  BOLT HOLE BUSHING REPAIRED AS PER EO B747-5740-17032-A APPENDIX -E-.  SEPARATE BUSHING INSTALLED IN INTERNAL SPLICE FITTING AND UPPER CHORD.
